• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

zyprexa help

T

tricky1

Member
Joined
Jun 16, 2011
Messages
13
hi a question if any medical peeps there ,,, is this drug just used for sz ie olanzapine
 
T

tricky1

Member
Joined
Jun 16, 2011
Messages
13
thanks for your quick responce i have been with my partner 5 months now and for a time i thought he had some problems ,, and he said he had anxiety and stress and suffered depression ,, i had already asked if he was either bipolar or sz ,,, but he says he is not but he seems to show signs i think he could be as i notice his mood changes and gets very angry never hit me but aggresive vocally and asks me to take him home and frequently ends the relationship an says he never wants to see me again which i dont but then he does ,, when we talk about it and i tell him wot he does he laughe ,, also when he drinks he is worse and gets all religious and claims to be born agin chritian an talks about chips in our arms an government ,, but this passes in 5 to ten minutes ,, of his i would say posessed nature ,, i found zyprexa in his home but he dosent even take them get scripts regular tho and sees mental health which he says is for anxiety ,, he can be quite opinionated an if i dont agree when he is on one as i call it he gets angry ,, but when he is in normal state he is the most lovin guy and we have fell in love but i need a way forward ,, i have posted before but forgotten what the title was but i am thinking of asking to go to his next appointment ,, i know way forward now is to maybe say that if he dosent take meds then we cant move forward ,, i really want to stay with him and help ,, but i have 2 children ,, we dont live together and live 40 miles apart but he wants to move closer
 
bluenomore

bluenomore

Well-known member
Joined
Jun 30, 2009
Messages
5,532
Olanzapine (Zyprexa) is a pretty powerful medicine (I was prescribed it myself for a while), and it can be quite unpleasant to take. It can be prescribed for many different conditions. If your partner has stopped taken it and hasn't told his doctor, then he could get quite ill.

Have you talked to him about him not taking the medicine? I would try asking him why he doesn't want to take it, and try to at least persuade him to tell his doctor about it. And if he doesn't mind, then see if you can go to his next appointment with him. He might appreciate the support.

Drinking in his condition will just make things worse I'm afraid.

Hope this helps :)

btw - you asked in another thread what 'Super Moderator' means - it just means that I help out looking after the forum.
 
T

tricky1

Member
Joined
Jun 16, 2011
Messages
13
hi thanks blue,,, ye a few months ago when i asked about tabs and i did research and said did he suffer with sz ,,, which i understand as my brother has this illness and a few other symptoms and moniter regularly by mht ,,, and i have suffered depression in past ,, i do understand and am sympathetic towards my dp but he said he hated takin them as he feels groggy and sleeps all time ,,, but i said that once they in his system that he will level out i dont think he ever taken them an kids the docs tbh ,,, he is so paranoid ,, wont sleep in his bed an sleeps with wooden planks against both doors but when i spend a wkend he will sleep in his bed ,,, he gets dla but says for another illness which he told me about ,,, was you prescribed for scizophrenia ,,, i want to help so much and i think it will stable his mood ,, but dont want to come across controling as he has issues from childhood too which i cant talk about ,, we have had to 1 week hols abroad and really do love him but the future worrys me
 
bluenomore

bluenomore

Well-known member
Joined
Jun 30, 2009
Messages
5,532
Well yes, he's not wrong - it does make you feel very groggy, like a zombie. You are right in what you say though, after a few months it should start to feel a bit better. This medicine should help him with the paranoia - I was prescribed it because of psychosis and paranoid delusions.

You sound like a very caring person, and it's great that you are trying to get things sorted. Try to convince him to go to the docs with you. If he tells the doctor that the meds are making him feel so bad, then they might be able to alter the dose, or change the medication.

Good luck, and let us know how you get on. :)
 
T

tricky1

Member
Joined
Jun 16, 2011
Messages
13
thanks blue for your time and i will let you know :)
 
T

tricky1

Member
Joined
Jun 16, 2011
Messages
13
hi blue

i have posted on a thread called olanzapine has got alot to answer for ,, would be grateful if you could read it i dont know my way around this site properly
 
Top